# SDR DALA2016020800908

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 20,240 hours, 8,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND G1 GALLEY ISLE EMERGENCY THRESHOLD LIGHT, RED, INOPERATIVE. MAINTENANCE REPLACED ISLE EMERGENCY THRESHOLD LIGHT IAW AMM 33-51.  OPS CHECK OK.
